A CONCISE PROOF OF A DOUBLE INEQUALITY INVOLVING THE EXPONENTIAL AND LOGARITHMIC FUNCTIONS

Authors

  • Huan-Nan Shi Longyan University - Department of Mathematics
  • Shan-He Wu Longyan University - Department of Mathematics

Keywords:

inequality, exponential function, logarithmic function, Schur-convexity, majorization inequality, Stolarsky mean

Abstract

In this note we provide a concise proof for a double inequality involving the exponential and logarithmic functions, our method is based on the usage of the majorization inequalities and the Schur-convexity of a function.

Downloads

Published

2019-02-27

How to Cite

Shi, H.-N., & Wu, S.-H. (2019). A CONCISE PROOF OF A DOUBLE INEQUALITY INVOLVING THE EXPONENTIAL AND LOGARITHMIC FUNCTIONS. Italian Journal of Pure and Applied Mathematics, 41, 284–289. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7127

Issue

Section

Articoli - Forum Editrice

Similar Articles

<< < 7 8 9 10 11 12 13 14 > >> 

You may also start an advanced similarity search for this article.